We consider a pure exchange economy where one risky and one riskless security are traded in discrete time. Individual demands are expressed as fractions of individual wealth and depend on traders’ forecasts about future price movement.Introducing the ‘Equilibrium Market Line’ as the locus of all possible equilibrium returns, we show that, irrespectively of the number of traders and of their investment behavior, the economy possesses isolated equilibria where a single agent dominates the market and continuous manifolds of equilibria where many agents hold finite wealth shares. Moreover, we prove that no global dominance order relation among strategies can be defined.

Equilibria, stability and asymptotic dominance in a speculative market with heterogeneous traders / M., Anufriev; G., Bottazzi; Pancotto, Francesca. - In: JOURNAL OF ECONOMIC DYNAMICS & CONTROL. - ISSN 0165-1889. - STAMPA. - 30:(2006), pp. 1787-1835. [10.1016/j.jedc.2005.10.012]

Equilibria, stability and asymptotic dominance in a speculative market with heterogeneous traders

PANCOTTO, Francesca
2006

Abstract

We consider a pure exchange economy where one risky and one riskless security are traded in discrete time. Individual demands are expressed as fractions of individual wealth and depend on traders’ forecasts about future price movement.Introducing the ‘Equilibrium Market Line’ as the locus of all possible equilibrium returns, we show that, irrespectively of the number of traders and of their investment behavior, the economy possesses isolated equilibria where a single agent dominates the market and continuous manifolds of equilibria where many agents hold finite wealth shares. Moreover, we prove that no global dominance order relation among strategies can be defined.
30
1787
1835
Equilibria, stability and asymptotic dominance in a speculative market with heterogeneous traders / M., Anufriev; G., Bottazzi; Pancotto, Francesca. - In: JOURNAL OF ECONOMIC DYNAMICS & CONTROL. - ISSN 0165-1889. - STAMPA. - 30:(2006), pp. 1787-1835. [10.1016/j.jedc.2005.10.012]
M., Anufriev; G., Bottazzi; Pancotto, Francesca
File in questo prodotto:
File Dimensione Formato  
jedc.pdf

non disponibili

Descrizione: ARTICOLO PRINCIPALE
Tipologia: Versione dell'editore (versione pubblicata)
Dimensione 512.44 kB
Formato Adobe PDF
512.44 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/686649
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 22
  • ???jsp.display-item.citation.isi??? 17
social impact